# SDR AWXA200601918

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 21,751 hours, 8,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 3321
- Condition: Discharged
- Location: Cabin
- Part time: 21,751 hours, 8,186 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY LIGHT SYSTEM TEST FAILS FAULTS 10WL EPSU.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER MM 33-51-38-4, OPS CHECK WAS GOOD.
